Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

B-rain

Veteran Member
  • Total Reviews

    0
  • Content Count

    76
  • Joined

  • Last visited

Community Reputation

0 Neutral

About B-rain

  • Rank
    Artificial Rain (H.A.A.R.P.)
  1. I don't think you should take accutane. the side effects currently aren't worth it. take accutane when you have multiple cysts
  2. i took it for 5.5months. I quit the last half cause of the side effects.
  3. i get same thing, but a bit worse in terms of pimples
  4. I think when i started using tazorac, i started getting cyst pimples. anyone else? that stuff about ph balance of your skin and stuff. Could it be that tazorac messed up my ph level and gave me a worst level of acne? p.s. accutane was a waste of my time
  5. it rained but then it was sunny as hell after. But then it rained again
  6. Im experiencing the same things as you guys. oily skin and no cysts but a few small pimples. I waas on 60mg a day. So i dont think dosage is the reason
  7. accutane was shit for me. now that i'm off it, i'm getting my usual pimples again. I wasn't even clear while on it either.
  8. haha, i guess we win at something. but thats nothing to be proud of, lol
  9. yea accutane helped cause what happened to you. but it's not 100% to blame
  10. Toronto teams never win at anything I dare you to name one thing we came first place in recently
×